It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Drug Interactions / Side Effects Board Index
Pages: 1Showing 1 - 4 of 4 for yeast infection from levaquin. (0.005 seconds)


... As far as a yeast infection, it's possible. Levaquin is often prescribed for only 3 days, as it's a strong antibiotic. ... (4 replies)
... y that my white blood cell count was elevated. I left with a diagnosis of, Gastroenteritis and also was takin off the Levaquin,even though they didn't say if the Levaquin had anything to do with what was going on. A friend told me that possibly the Levaquin could cause bleeding, is this possible? ... (4 replies)
... Thank you for your reply. I'm not on anything right now. I did decide it was better just to try and get over everything all on my own and forget the antibiotics. It was worse when I was on them. I do believe it was the Leviquin that caused all the probs, but of course docs won't tell you that. I only know that I will never take it again, no matter if the doc says it wasn't it. (4 replies)

... Also, I recently took it for a sinus infection and got a vaginal yeast infection..haven't had vaginitis from ANY cause in 20 years!!! Other antibiotics from different classes for years didn't do that to me! ... (4 replies)




Pages: 1

All times are GMT -7. The time now is 03:25 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!